| Catalog Number |
PAIN8023 |
| Medical Device Problem Code |
Difficult to Open or Remove Packaging Material (2922)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
03/25/2026
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
On (b)(6) 2026, as the tech was opening the needle to put it on the sterile tray, the package ripped about halfway down the package causing the needle to either touch the outside packaging or their hand.After this action occurred another needle had to be opened so that there was no risk for adding a contaminated needle to the sterile field.There was no patient, and no death, injury, follow-up care, medical, and/or surgical intervention or treatment required.
Event or Problem Description
The package tears about halfway making it hard to slide the needle out or it contaminates.
Additional Manufacturer Narrative
Added information to h6 (b) investigation type: 3331, 4121, 4110, and 4111, but no change to investigation findings or conclusion.